# SDR FDEA202306141129

- Difficulty date: June 14, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300*
- Aircraft serial: 581
- Aircraft time: 55,203 hours, 29,411 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A5341076521700
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CGO COMP'T FWD PRESSURE BULKHEAD SUPPORT BRACKET CRACK AT CENTERLINE FR54   POSITION. REPLACED THE NEW BRACKET. I.A.W A300-600 SRM 51-72-10-001,P2.
